Doctor insights on:
Burning In Feet
See your physcian: If you are having burning sensation in both feet, it sounds like you may be developing peripheral neuropathy. This is commonly associated with diabetics, called diabetic neuropathy, and you should check with your physician to rule this out. It could be a number of other things, even athlete's foot depending on the scope of burning, but rule out diabetes first. ...Read more
Neuropathic pain.: This includes post-herpetic neuralgia (complication of shingles), diabetic neuropathy and possibly restless leg syndrome (which doesn't really cause burning pain). However, Gralise, altho it's chemically nearly identical to gabapentin, is FDA approved only for post-herpetic neuraolgia. Helpful? ...Read more
Possible infection: You may have cellulitis (skin infection) of your feet or you could possibly developing neruopathay which is fairly common if you have diabetes. I would see you primary doctor to make sure you don't have an infection. Other causes could be related to blood flow to your feet. ...Read more
Burning: Is a common sign of neuropathy. There are various medical foods or supplements that can potentially help with this symptom like Alpha lipoic acid, metanx , befotalamine etc. The aching feet may or may not be related. You could have a flatfoot for example that causes the achyness. Visit a podiatrist who can help you out as it is prudent for a diabetic to see a podiatrist at least once a year. ...Read moreSee 3 more doctor answers
How do I remove peeling burning callus feet? I've tried callus remover and it doesn't work. What should I do?
Can take a while: The best way to remove calluses at home is to soak the feet in warm water and use a pumice stone or callus file. You may need to do this daily for a few weeks to get results. Then you may need to repeat it weekly to keep calluses from getting large again. If this does not work then you may need to see a podiatrist for treatment. Good luck, large calluses can be painful. ...Read more
Taking mehtorexate since 2008....after taking a dosage of 15 or more i feel extreme uneasy...burning on feet...feel like froaths in stomach?
Methotrexate is...: ...serious medicine that requires close monitoring by your provider, including serial blood work. Please call your prescribing physician, describe your symptoms, and proceed with the advice they offer. ...Read more
I thought i had athletes foot so began treating it with antifungals. I went to urgent care because the antifungals were caused burning of feet. ?
Hi dr i hv a question about my mother in law ,she is diebetic from last many years n from few years shes having burning under feet n feet bcum red?
Diabetic Neuropathy: She could have a peripheral neuropathy due to the diabetes and should have a thorough evaluation by a Neurologist or PMR. They can do a nerve conduction study, EMG and likely a MRI to evaluate other potential causes. There are beneficial low cost medications and physical therapy options available. ...Read more